# SDR ASAA2023091345133

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 6,157 hours, 1,763 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESET LIGHTS FOR CAPT A/T,A/P, FMC DO NOT ILLUM ON TEST(ABOVE CAPT RT PFD). GROUNDED - YES. FOUND C/B D1 ON P18-1 PANEL OPEN RESET C/B REF. A.M.M. 20-60-61 VERIFIED AUTO FLIGHT STATUS ANNOUNCIATOR OPS CHECK GOOD REF. A.M.M. 22-1132 SEAMC CHRIS NOTIFIED.
